# SDR JGVR20220520002

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N517CF
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 17,803 hours, 10,688 cycles
- System (JASC): 2710 · Aileron Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING AILERON TRIM CAS ISSUE FOUND LH WING DOWN CABLE OUTBOARD END, P/N 6760002-2 ROUTED ON WRONG SIDE OF PULLEY AND HAD SAWN INTO ADJACENT STRUCTURE.
